# SDR FDEA200903180954

- Difficulty date: March 18, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: A5724198220200
- Condition: Bent
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AT NR 2 SPOILER CENTER HINGE FITTING BENT.  REMOVED COVER, ANGLE AND BRACKET.   LOCEATED, DRILLED, DEBURRED & LOCATED   BRACKET.   INSTALLED BRACKET IAW SRM 51-40-  21 PG 7 & 133.  ALSO SRM 51-40-44 PG 1.
